# SDR AWXA0001360

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 LBL 5.0 WL 198 & 202.  CUT OUT DAMAGED AREA, FABED FILLERS AND DOUBLER; INSTALLED FILLERS AND DOUBLER IAW SRM 53-10-08, 51-40-02.
